Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone I have been on mino nad tazorac for a week now, (I switched to this combe from doxy and renova). I have not really noticed any resu,ts with either of these combinations. Also I was wondering if anyone that has taken mino, I am on 200mg a day, if it is normal to feel really nauseas and also to some times get dizzy and feel like your going to faint. In the morning after I take it I feel okay and I don't tkae my second pill till like 10 pm, but everynight around like 6:30-7:30 p.m I start feeling real sick. Has anyone else experienced this while on mino? wacko.gif

Share this post


Link to post
Share on other sites

well i've been on 100mg of mino 2x a day, and tazorac for 10 weeks now smile.gif its been sooo tough, i hear its normal for you to feel dizzy...but i never experienced that. Also, i just want to tell you to stick with these products, they are worth the wait smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×